# SDR SWAA060759

- Difficulty date: March 8, 2006
- Submitted: March 10, 2006
- Operation: Air carrier
- Aircraft: N350SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24409
- Aircraft time: 55,406 hours, 50,767 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543035
- Condition: Arced
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK/DECLARED EMERGENCY, L1 COCKPIT WINDOW ARCED & SHATTERED.  REMOVED AND REPLACED L1 COCKPIT WINDOW & HEAT CONTROLLER PER MM.
